# SDR 2008FA0000322

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: General aviation
- Aircraft: N238ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842101
- Aircraft time: 6,967 hours
- System (JASC): 8010 · Engine Cranking
- Part: Solenoid
- Part number: 701122223
- Condition: Shorted
- Location: Starter
- Part time: 817 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

WHEN MASTER SWITCH TURNED ON PROP BEGAN TO ROTATE UNCOMMANDED.  TROUBLESHOT TO STUCK STARTER SOLENOID.  SOLENOID REPLACED, OPS CHECK GOOD.
